International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 205-208

Totally real submanifolds in a complex projective space

Liu Ximin1,2

1Department of Mathematics, Nankai University, Tianjin 300071, China
2Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China

Received 23 July 1996; Revised 13 December 1996

Copyright © 1999 Liu Ximin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we establish the following result: Let M be an n-dimensional complete totally real minimal submanifold immersed in CPn with Ricci curvature bounded from below. Then either M is totally geodesic or infr(3n+1)(n2)/3, where r is the scalar curvature of M.